Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diagnosed for low levels of vitamin D, took 6 injections, advised Estemo tablets. What is the cause for it ?

Sir, i m 52, female and indian with vegetarian food habits. i was diagnosed for low levels of vitamin D . i took 6 injections for vitamin D and now the physian has recommended me Estemo capsules which have zinc citrate, biotin , L- Arginine , Coenzyme and inositol . could you advise me on root cause of the problem and effects of the above mentioned tablets. AAAA
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would like to tell you that you should get more exposure to sunlight.
Sunlight contains natural Vitamin D3. About half an hour exposure to sunlight in the morning will be sufficient to maintain Vitamin D3 levels in your body.

The tablet you have mentioned contains minerals and vitamins and act as a food supplement.

I hope this is helpful to you.
Answered: Sat, 14 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor